# SDR VNAA2022100999991

- Difficulty date: October 8, 2022
- Submitted: October 9, 2022
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: SH67031633955
- Condition: Damaged
- Location: Zone 100
- Part time: 15,129 hours, 13,677 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT MAINTENANCE AT GREENVILLE- SPARTANBURG INTERNATIONAL AIRPORT (GSP) MAINTENANCE FOUND LIGHTNING DAMAGE ON LH FUSELAGE SKIN BETWEEN FS 319.70 - FS 517 STR 3 AND STR 21- STR 23L MFG PART NUMBERS SH670-31633-955, SH670-31351-11, SH690-33202-17 CORRECTIVE ACTION: REPAIRED I/A/W EA 21-C9-53-1337
